# SDR 98ZZZX3049

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N555DG
- Make and model: Cessna 414A
- Aircraft serial: 414A0115
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork Assy
- Part number: 58420005
- Condition: Failed
- Location: Nlg
- Part time: 2,345 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING, NOSE WHEEL ASSY BROKE AWAY FROM LOWER FORK ASSY.  ENTIRE LOWER STRUT AND FORK ASSY, WHEEL, BEARINGS, AXLE TUBE, AND SPACERS HAD TO BE REPLACED.  AIRCRAFT WAS RE-PAINTED SINCE LAST ANNUAL INSPECTION.  SUSPECT ALL THE GREASE WAS BLASTED FROM THE BEARINGS IN PREP FOR PAINT.  SUGGEST RE-GREASING ENTIRE GEAR AFTER ANY CLEANING OF GEAR BY PRESSURE.
